<  Back to the Polytechnique Montréal portal

Topology of amorphous tetrahedral semiconductors on intermediate length scales

Normand Mousseau and Laurent J. Lewis

Article (1997)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/41398/
Journal Title: Physical Review Letters (vol. 78, no. 8)
Publisher: American Physical Society
DOI: 10.1103/physrevlett.78.1484
Official URL: https://doi.org/10.1103/physrevlett.78.1484
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:38
Cite in APA 7: Mousseau, N., & Lewis, L. J. (1997). Topology of amorphous tetrahedral semiconductors on intermediate length scales. Physical Review Letters, 78(8), 1484-1487. https://doi.org/10.1103/physrevlett.78.1484

Statistics

Dimensions

Repository Staff Only

View Item View Item